# SDR DALA2024082308386

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 91,977 hours, 42,329 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 14330350
- Part serial: 4090453
- Condition: Failed
- Location: Zone 100
- Part time: 24,592 hours, 42,321 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3234 DISC: STRONG BURNING ELEC SMELL IN AFT LAVS. AT GATE BEFORE BOARDING. C/A: FOUND VAC LAV BLOWER MOTOR BAD. AFT ACCESS PANEL IN AFT BAG BIN REMOVED FOR ACCESS ON AFT WALL (604034).. REPLACED LAV VAC BLOWER MOTOR A320 AMM 38-31. INSTALLED AFT WALL PANEL A320 AMM 25-55. (LP: 5137868)
